# SDR ZB0R200500006

- Difficulty date: August 11, 2005
- Submitted: August 11, 2005
- Operation: General aviation
- Aircraft: N41331
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7435169
- Aircraft time: 6,481 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Part number: 67031002
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR OF LT MLG DRAG BRACE KNEE JOINT, WE FOUND THE RETRACT FITTING CRACKED. REPLACED WITH NEW LIKE PART.
